MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT OFFSET 4MM PE HC LINER 36/E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT OFFSET 4MM PE HC LINER 36/E; HIP SHELL LINER
Model Number 01.32.3644HC4
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06.July.2021: lot 1810835: (b)(4) items manufactured and released on 4-mar-2019.Expiration date: 2024-02-20 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold.No other similar events have been reported on this lot.Additional device involved: batch review performed on 06.July.2021: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 187085: (b)(4) items manufactured and released on 12-dec-2018.Expiration date: 2023-12-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold.No other similar events have been reported on this lot.
 
Event or Problem Description
2 months after the primary surgery the patient came in reporting pain due to a dislocation of the head from the liner.The cause of the dislocation is unknown.The surgeon revised the cup, head and liner.

Brand Name
MPACT OFFSET 4MM PE HC LINER 36/E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12157570
Report Number3005180920-2021-00594
Device Sequence Number4616380
Product Code LPH
UDI-Device Identifier07630040731058
UDI-Public07630040731058
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Model Number01.32.3644HC4
Device Catalogue Number01.32.3644HC4
Device Lot Number1810835
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;